# SDR AUS20030920

- Difficulty date: September 11, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 28702552
- Condition: Failed
- Location: Cockcpit
- Part time: 22,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(AUS) PILOTS ALTIMETER FAILED. ALTIMETER HAD BEEN INSTALLED FOR 5.4 HOURS SINCE REPAIR.
